# SDR DALA2024110410588

- Difficulty date: November 1, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 89,409 hours, 41,855 cycles
- Engine: Cfmint CFM565A1
- Engine time: 85,630 hours, 39,876 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6714D070000
- Part serial: 701
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 69,247 hours, 32,424 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3229 DISC: AIR ENG #1 BLEED ABNORMAL PR IN CRUISE . ATTEMPTED RESET PER COMPUTER RESET ADDENDUM IT DID NOT RESET. C/A: REMOVED AND REPLACED #1 ENGINE PR VALVE PER A320 AMM 36-11 OPS TEST PER AMM 71-00 CK NORMAL OK CONT TO SVC. (LP: 6644254)
